# SDR SWIA200819912

- Difficulty date: July 26, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 10,830 hours, 9,307 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O`S CHART HOLDER SHORTED OUT.  (FLIGHT NR 6438) SECURED HARDWARE ON CHART HOLDER.  OPS CHECK GOOD.
